# SDR ASAA2016081017668

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 4,766 hours, 1,540 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL, THEN EXTINGUISHES ON MASTER CAUTION RESET.  PRESSURIZATION AND AIR CONDITIONING APPEAR NORMAL.  ACFT GROUNDED.  PERFORMED BITE TEST OF TEMPERATURE CONTROLLER, REF AMM 21-61-00, FOUND TEMPS CONTROL VALVE FAULTED ON NR 2 TEMP CONTROLLER, CLEARED AND REPEATED BITE TEST,  NO FAULTS NOTED.   GROUND VERIFICATION SUCCESSFUL.  NO FURTHER DEFECTS NOTED.
